# SDR RAIA00409009

- Difficulty date: September 14, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 7,607 hours, 5,906 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUS - ENGINE NR 2 WILL NOT START.  MAINTENANCE REMOVED AND REPLACED NR 2 STARTER.
